# SDR CA130905013

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,869 hours
- Engine: Ge CT78A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Detector
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AS THE ACFT WAS ABOUT TO LIFT FOR TRIP, THE NR 2 ENG FIRE WARNING LIGHTS ILLUMINATED ALONG WITH THE "FIRE ENGINE 2" AUDIO MESSAGE FOR 1 ITERATION.  THE FIRE WARNING WENT OUT MOMENTARILY.  CHANGE HEADING TO TROUBLESHOOT AND THE WARNING CAME ON AGAIN FOR ONE ITERATION, THAN CLEARED. NO SIGNS OF FIRE. NO FURTHER WARNINGS. THERE WAS A SUSPECT INTERMITTENT WIRING FAULT CAUSING FLAME DETECTOR FALSE WARNING.  FLAME DETECTOR AND HARNESS ASSY REPLACED.
